# SDR QR9R2024021300001

- Difficulty date: February 13, 2024
- Submitted: February 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720049107
- Aircraft time: 3,953 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 6351
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING ENGINE RUN-UP, PILOT PFD FAILED TO COME ON. REMOVED AND REPLACED SMD 45; MOC SUCCESSFULLY COMPLETED IAW AMM 31-61-00, 4-1.
